MathSciNet Relay Station
MathSciNet bibliographic data
MR2106977 (2005h:42024) 42B15 (42B20 42B25)
Christ, Michael; Grafakos, Loukas; Honzík, Petr; Seeger, Andreas Maximal functions associated with Fourier multipliers of Mikhlin-Hörmander type. Math. Z. 249 (2005), no. 1, 223–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement